2 doctors weighed in:

What to do if every time I take a sleep aid with diphenhydramine in it, I have extremely vivid dreams?

2 doctors weighed in
Dr. Axel Martinez-Irizarry
Family Medicine
1 doctor agrees

In brief: See you doctor.

There are other sleep aids out there, that could help you without the dreams.
Even better, there are healthy sleeping habits termed sleep hygiene, where by changing simple habits, you could improve your sleep/ rest experience. Your doctor can help.

In brief: See you doctor.

There are other sleep aids out there, that could help you without the dreams.
Even better, there are healthy sleeping habits termed sleep hygiene, where by changing simple habits, you could improve your sleep/ rest experience. Your doctor can help.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available